MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Catalog Number CK000313
Health Effect - Clinical Code Thromboembolism (2654)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rezj1669 showed two other similar product complaint(s) from this lot number.The complaints for this lot number (rezj1669) have been reported from the same u.S.Facility.
 
Event or Problem Description
On 06/24/2016 - per sales representative user facility reported that they are seeing an increase in patients with piccs requiring treatment for upper extremity vte.The facility stated that they are concerned that the reverse taper and 7cm introducer associated with the kit is contributing.This catheter was in the patient for 71 days.

Brand Name
POWERPICC SOLO2 CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5804278
Report Number3006260740-2016-00350
Device Sequence Number387401
Product Code LJS
UDI-Device Identifier00801741029028
UDI-Public(01)00801741029028(17)1170328(10)REZJ1669
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2017
Device Catalogue NumberCK000313
Device Lot NumberREZJ1669
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1